Buscar

Optimal time delays in a class of reaction-diffusion equations


Abstract: A class of semilinear parabolic reaction diffusion equations with multiple time delays is considered. These time delays and corresponding weights are to be optimized such that the associated solution of the delay equation is the best approximation of a desired state function. The differentiability of the mapping is proved that associates the solution of the delay equation to the vector of weights and delays. Based on an adjoint calculus, first-order necessary optimality conditions are derived. Numerical test examples show the applicability of the concept of optimizing time delays.



Otras publicaciones de la misma revista o congreso con autores/as de la Universidad de Cantabria

 Autoría: Casas E., Mateos M., Tröltzsch F.,

 Fuente: Optimization, 2019, 68(1), 255-278

Editorial: Taylor and Francis Ltd.

 Año de publicación: 2019

Nº de páginas: 24

Tipo de publicación: Artículo de Revista

DOI: 10.1080/02331934.2018.1509215

ISSN: 0233-1934,1029-4945

Proyecto español: MTM2014-57531-P ; MTM2017-83185-P

Url de la publicación: https://doi.org/10.1080/02331934.2018.1509215

Autores/as

MARIANO MATEOS ALBERDI
FREDI TROLTSCH